Title: | О многомерных бисингулярных операторах |
Authors: | Пилиди, В.С. |
Issue Date: | 1971 |
Publisher: | Наука |
Citation: | Пилиди, В.С. О многомерных бисингулярных операторах / В.С. Пилиди // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 201, № 4.- С. 787-789. |
URI: | https://elib.gsu.by/handle123456789/75019 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Пилиди_О_многомерных.pdf | 201.43 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.